Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/9058
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGhanam, R.
dc.contributor.authorThompson, G.
dc.date.accessioned2019-04-02T10:13:59Z
dc.date.available2019-04-02T10:13:59Z
dc.date.issued2015
dc.identifier.urihttp://hdl.handle.net/10662/9058
dc.description.abstractWe obtain minimal dimension matrix representations for each indecomposable five- dimensional Lie algebra over ℝ and justify in each case that they are minimal. In each case a matrix Lie group is given whose matrix Lie algebra provides the required representation.es_ES
dc.format.extent39 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/*
dc.subjectLie algebraes_ES
dc.subjectLie groupes_ES
dc.subjectMinimal representationes_ES
dc.subjectÁlgebra de Liees_ES
dc.subjectGrupo de Liees_ES
dc.subjectRepresentación mínimaes_ES
dc.titleMinimal matrix representations of five-dimensional Lie algebrases_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1201.09 Álgebra de Liees_ES
dc.subject.unesco1210.08 Grupos de Liees_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationGhanam, R., Thompson, G. (2015). Minimal matrix representations of five-dimensional Lie algebras. Extracta Mathematicae 30 (1), 95-133. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationVirginia Commonwealth University. Qatares_ES
dc.contributor.affiliationUniversidad de Toledo
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage95es_ES
dc.identifier.publicationlastpage133es_ES
dc.identifier.publicationvolume30es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 30, nº 1 (2015)

Files in This Item:
File Description SizeFormat 
2605-5686_30_1_95.pdf194,24 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons